EconPapers    
Economics at your fingertips  
 

A note on binary choice duration models

Deepankar Basu and Robert de Jong

Economics Letters, 2009, vol. 102, issue 1, 17-18

Abstract: We demonstrate that standard methods of asymptotic inference break down for a binary choice duration model in a time series setting. This is because the dependent variable has a degenerate limit distribution, which makes the asymptotic variance-covariance matrix singular.

Keywords: Binary; choice; Duration; models (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(08)00278-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:102:y:2009:i:1:p:17-18

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-04
Handle: RePEc:eee:ecolet:v:102:y:2009:i:1:p:17-18